# SDR AALA202108137089

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 40,481 hours, 15,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY FLIGHT ATTENDANT PANEL SHOWS CHECK R1 DOOR PRESSURE MESSAGE. REPLACED R1 DOOR ASSIST BOTTLE FILL VALVE. PRESSURIZED BOTTLE. LEAK CHECK GOOD PER AMM 52-10-00.
